Strathprints logo
Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Second order Dehn functions of Pride groups

Davidson, Peter (2012) Second order Dehn functions of Pride groups. Journal of Group Theory, 15 (4). pp. 513-527.

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

Under suitable conditions upper bounds of second order Dehn functions of Pride groups are obtained. From this we show that the second order Dehn function of a right-angled Artin group is at most quadratic.

Item type: Article
ID code: 41275
Keywords: group theory, dehn functions, pride groups, Mathematics, Algebra and Number Theory
Subjects: Science > Mathematics
Department: Faculty of Science > Mathematics and Statistics
Related URLs:
Depositing user: Pure Administrator
Date Deposited: 28 Sep 2012 14:50
Last modified: 27 Mar 2014 10:32
URI: http://strathprints.strath.ac.uk/id/eprint/41275

Actions (login required)

View Item